Advanced Search
MyIDEAS: Login

Random walks on edge-transitive graphs (II)


Author Info

  • Palacios, José Luis
  • Renom, José Miguel
  • Berrizbeitia, Pedro
Registered author(s):


    We give formulas, in terms of the number of pure k-cycles, for the expected hitting times between vertices at distances greater than 1 for random walks on edge-transitive graphs, extending our prior results for neighboring vertices and also extending results of Devroye-Sbihi and Biggs concerning distance-regular graphs. We apply these formulas to a class of Cayley graphs and give explicit values for the expected hitting times.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Statistics & Probability Letters.

    Volume (Year): 43 (1999)
    Issue (Month): 1 (May)
    Pages: 25-32

    as in new window
    Handle: RePEc:eee:stapro:v:43:y:1999:i:1:p:25-32

    Contact details of provider:
    Web page:

    Order Information:

    Related research

    Keywords: Edge-transitive graphs Hitting times Cayley graphs;


    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Palacios, JoséLuis & Renom, JoséMiguel, 1998. "Random walks on edge transitive graphs," Statistics & Probability Letters, Elsevier, vol. 37(1), pages 29-34, January.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. González-Arévalo, Bárbara & Palacios, José Luis, 1999. "Expected hitting times for random walks on weak products of graphs," Statistics & Probability Letters, Elsevier, vol. 43(1), pages 33-39, May.
    2. Haiyan, Chen & Fuji, Zhang, 2004. "The expected hitting times for graphs with cutpoints," Statistics & Probability Letters, Elsevier, vol. 66(1), pages 9-17, January.


    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:43:y:1999:i:1:p:25-32. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.